# SDR AALA201706099041

- Difficulty date: June 8, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 17,261 hours, 6,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. THE EXIT SIGN ABOVE THE RIGHT AFT GALLEY DOOR FELL OFF.  R&R LIGHT ASSY IAW AMM 33-51-01.
